`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 3,Number 1,     March 2004

1

Turbulent channel flow in weighted Sobolev spaces using the anisotropic Lagrangian averaged Navier-Stokes (LANS-$\alpha$) equations    Pages : 1 - 23

Daniel Coutand and Steve Shkoller

 Abstract       Full Text      Related Articles

2

Length scales and positivity of solutions of a class of reaction-diffusion equations    Pages : 25 - 40

Michele V. Bartuccelli,  K. B. Blyuss and Y. N. Kyrychko

 Abstract       Full Text      Related Articles

3

Liouville's formula under the viewpoint of minimal surfaces    Pages : 41 - 51

Francisco Brito,  Maria Luiza Leite and Vicente de Souza Neto

 Abstract       Full Text      Related Articles

4

On the Riemann problem for some discontinuous systems of conservation laws describing phase transitions    Pages : 53 - 58

João-Paulo Dias and Mário Figueira

 Abstract       Full Text      Related Articles

5

Asymptotic behavior of solutions of the mixed problem for semilinear hyperbolic equations    Pages : 59 - 74

Akisato Kubo

 Abstract       Full Text      Related Articles

6

Nonlinear functionals in oscillation theory of matrix differential systems    Pages : 75 - 84

Angelo B. Mingarelli

 Abstract       Full Text      Related Articles

7

On a unilateral reaction-diffusion system and a nonlocal evolution obstacle problem    Pages : 85 - 95

José-Francisco Rodrigues and João Lita da Silva

 Abstract       Full Text      Related Articles

8

On the slightly compressible MHD system in the half-plane    Pages : 97 - 113

Paola Trebeschi

 Abstract       Full Text      Related Articles

9

Existence and regularity results for the primitive equations in two space dimensions    Pages : 115 - 131

M. Petcu,  Roger Temam and D. Wirosoetisno

 Abstract       Full Text      Related Articles

10

A Newton-type method for computing best segment approximations    Pages : 133 - 148

Hans J. Wolters

 Abstract       Full Text      Related Articles

11

Asymptotic behavior of the $L^1$ norm of solutions to nonlinear parabolic equations    Pages : 151 - 159

P. R. Zingano

 Abstract       Full Text      Related Articles